# SDR AALA970022

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 270-272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT NOSE W/W TOP PANEL BL 14, STATION 270-272, 3 EACH FASTENER HOLES CRACKED.  CUT OUT DAMAGED HOLES (3), FABRICATED DOUBLER AND FILLER, ALODINED AND PRIMED, INSTALLED DOUBLER AND FILLER AND REINFORCEMENT STRAP PER ECO H 4087DX.  (M)
